American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F66) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Masaaki Furusawa and Kazuki Morimoto. Shalika periods on $\mathrm{GU}(2,2)$. Proc. Amer. Math. Soc. 141 (2013) 4125-4137.
Abstract, references, and article information   
View Article: PDF

[2] Wenzhi Luo. Central values of the symmetric square $L$-functions. Proc. Amer. Math. Soc. 140 (2012) 3313-3322.
Abstract, references, and article information   
View Article: PDF

[3] Guanghua Ji. Lower bounds for moments of automorphic $L$-functions over short intervals. Proc. Amer. Math. Soc. 137 (2009) 3569-3574. MR 2529862.
Abstract, references, and article information   
View Article: PDF

[4] Guangshi Lü. On sums involving coefficients of automorphic $L$-functions. Proc. Amer. Math. Soc. 137 (2009) 2879-2887. MR 2506445.
Abstract, references, and article information   
View Article: PDF

[5] Huixue Lao and Ayyadurai Sankaranarayanan. The average behavior of Fourier coefficients of cusp forms over sparse sequences. Proc. Amer. Math. Soc. 137 (2009) 2557-2565. MR 2497466.
Abstract, references, and article information   
View Article: PDF

[6] Guangshi Lü. Average behavior of Fourier coefficients of cusp forms. Proc. Amer. Math. Soc. 137 (2009) 1961-1969. MR 2480277.
Abstract, references, and article information   
View Article: PDF

[7] M. Manickam and B. Ramakrishnan. An estimate for a certain average of the special values of character twists of modular $L$-functions. Proc. Amer. Math. Soc. 133 (2005) 2515-2517. MR 2146235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yuk-Kam Lau. Non-vanishing of symmetric square $L$-functions. Proc. Amer. Math. Soc. 130 (2002) 3133-3139. MR 1912989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Abdulkadir Hassen. Log-polynomial period functions for nondiscrete Hecke groups. Proc. Amer. Math. Soc. 128 (2000) 387-396. MR 1662245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Rhonda L. Hatcher. $L$-series and modular forms of half-integral weight . Proc. Amer. Math. Soc. 122 (1994) 683-688. MR 1233973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Winfried Kohnen. A note on eigenvalues of Hecke operators on Siegel modular forms of degree two . Proc. Amer. Math. Soc. 113 (1991) 639-642. MR 1068125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Min King Eie. On a Dirichlet series associated with a polynomial . Proc. Amer. Math. Soc. 110 (1990) 583-590. MR 1037206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1